I have been taking hydrocodne and percocet as needed while I am trying to come off of Tramadol. I know right now it is helping but what happens when I stop taking these. I plan on quitting in 3 days which will make 2 weeks that I have been off of Tramadol. Am I out of the woods so to speak or will I still go through some withdrawl symptoms?
26 Sep 2010
How long were you taking the tramodol? How many miligrams were you taking? It sort of depends on how long you were taking it. Withdrawal can be hell, but some people don't experience much discomfort.
Please add more details to your question if possible.
I did a cold turkey WD off prescribed OxyContin, and a picnic it was not!
(sorry everyone for repeating myself again and again on this topic)
26 Sep 2010
If I've read you correctly, you say that you've been off of the Tramadol for two weeks now, with a bit of help. If this is correct, then you really should be in the clear, especially if taking only 3 or 4 pills a day = 150 or 200mg, as the maximum dosage is 300 to 400mg per day, depending on who you talk to. Really, being off of the Tramadol for 7 days would have probably been enough if I had to make a guess, but everyone reacts differently (male, female, weight, metabolism, other drugs taken, etc can all effect outcomes). Regardless, the shorter that you're using the helpers, the better off you'll be. Good luck, and hope that this is of some use to you :)
26 Sep 2010
Just a suggestion that may help a bit. Go to YouTube.com and put tramadol withdrawal or quitting tramadol into the search bar and watch those vids that pop up, those are real people who quit tramadol. If it seems to negative or scary, change videos to one that has more helpful info. There is a channel called SuboxDoc on there and he may know something about this as well, he does have an 1 800 number, you may have to call tomorrow as this is Sunday. He is a psychiatrist who is doing this on his own, he does accept donations to help pay for resource materials he uses. he says the last withdrawal you experience is always the worst as it is the one most fresh in your memory. He has had a problem with pills before and changed his degree to help others.
27 Sep 2010
Yes they will help with the wd's from Tramadol. And since you've kicked the percs before, you should have no problem (minor ones) kicking them again. Suboxone (in my opinion) is for a more severe, longer addiction. You made it through the trams with some help. And since you have been on them (percs) only a few weeks, you shouldn't suffer too much. I would suggest advil, ImodiumAD, hot baths, exercise if possible (helps the feel good endorphins kick in) and maybe benadryl at bedtime for any restlessness. Forget about the trams, they are well out of your system. So really the only addiction right now is a 2 week one. Personally, I think Suboxone wouldn't be needed. Good luck to you and hope you feel better in a week or 2. Keep us posted as to how you're feeling after you quit the percs.
My best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... can happen to me?
1 answer • 18 Oct 2009
Changed pain meds from hydrocodone to percocet. do i keep regular dosing schedule or do i need to wait a specific amount of time for hydrcodone to ...
1 answer • 6 Jan 2010
my regular dr. prescribed hydrocodone but i ran out and my aunt gave me her percocet, i need to do a U/A BY NEXT TUES.
3 answers • 18 Mar 2010
It started with 1 pill every 4-6 hours. Now i am taking 15-20 a day... owing money because i would run out... They are the 10/500 I want my life ...
1 answer • 25 Oct 2011
Somebody please help me on this question...
2 answers • 19 Jan 2013